Logo
DeutschClear Cookie - decide language by browser settings
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 8.

Article

Krause, Klaus-Henning and Raedsch, R. and Brosi, K. and Scheglmann, K. and Berlit, Peter (1988): Polyneuropathie bei Behandlung der chronischen Hepatitis B mit Vidarabin. In: Deutsche Medizinische Wochenschrift, Vol. 17: pp. 686-689 [PDF, 964kB]

Krause, Klaus-Henning and Berlit, Peter and Scheglmann, K. and Brosi, K. (1988): EMG findings in the course of vidarabine neuropathy. In: Electroencephalography and clinical neurophysiology, Vol. 70: 61p [PDF, 2MB]

Krause, Klaus-Henning and Berlit, Peter and Scheglmann, K. and Brosi, K. (1988): EMG-Verlaufskontrollen bei Polyneuropathien unter Vidarabin-Therapie. In: EEG, EMG. Zeitschrift für Elektroenzephalographie, Elektromyographie u. verwandte Gebiete, Vol. 19: p. 202 [PDF, 966kB]

Krause, Klaus-Henning and Flemming, M. and Scheglmann, K. (1987): Alopezie bei der Meralgia paraesthetica. In: Der Hautarzt, Vol. 38: pp. 474-476 [PDF, 1MB]

Krause, Klaus-Henning and Brosi, K. and Rittmann, M. and Scheglmann, K. (1986): Neurophysiological findings in a patient with adrenomyeloneuropathy. In: Electroencephalography and Clinical Neurophysiology, Vol. 63: 29p [PDF, 13MB]

Krause, Klaus-Henning and Brosi, K. and Rittmann, M. and Scheglmann, K. (1985): Neurophysiologische Befunde bei einem Patienten mit Adrenomyeloneuoropathie. In: EEG, EMG. Zeitschrift für Elektroenzephalographie, Elektromyographie u. verwandte Gebiete, Vol. 16: p. 59 [PDF, 814kB]

Krause, Klaus-Henning and Brosi, K. and Rittmann, M. and Scheglmann, K. and Frank, K. and Ziegler, R. (1985): EMG und evozierte Potentiale bei der Adrenomyeloneuropathie. In: EEG, EMG. Zeitschrift für Elektroenzephalographie, Elektromyographie u. verwandte Gebiete, Vol. 16: pp. 101-103 [PDF, 1MB]

Krause, Klaus-Henning and Winter, R. and Scheglmann, K. and Reuther, R. (1982): Elektromyographische Zeichen einer neurogenen Beteiligung bei hypokaliämischer Lähmung infolge Diuretika-Abusus. In: EEG-EMG, Vol. 13: pp. 113-116 [PDF, 1MB]

This list was generated on Tue Dec 23 00:20:29 2014 CET.